# SDR JGV2002F00004

- Difficulty date: April 23, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N163WW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 052
- Engine: Garrtt TFE731*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 406608005
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND THIS NON-PMAD BATTERY PACK INSTALLED IN CUSTOMERS PS823A.  THIS SHOULD BE TRACED TO INSTALLER, TO MAKE SURE THEY ARE USING PMAD PACKS.
